Journal article icon

Journal article

Pointwise polarization tensor bounds, and applications to voltage perturbations caused by thin inhomogeneities

Abstract:
The main result of this paper establishes optimal pointwise bounds for the polarization tensors that appear in representation formulae for the voltage perturbations caused by low volume fraction inhomogeneities. Furthermore it is demonstrated how these pointwise bounds may be used to derive a particularly simple version of the representation formulae in the case of thin inhomogeneities. Copyright 2006 - IOS Press and the authors. All rights reserved.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Vogelius, MS More by this author
More from this funder
Funding agency for:
Capdeboscq, Y
Action Concertee Incitative More from this funder
National Science Foundation More from this funder
Publisher:
IOS Press Publisher's website
Journal:
Asymptotic Analysis Journal website
Volume:
50
Issue:
3-4
Pages:
175-204
Publication date:
2006
ISSN:
0921-7134
URN:
uuid:52cb373a-05f5-44b5-9ba8-1f49d90a89f5
Source identifiers:
1005
Local pid:
pubs:1005

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP